MathSciNet Relay Station
MathSciNet bibliographic data
MR1274139 32H10 (42B20)
McNeal, Jeffery D. The Bergman projection as a singular integral operator. J. Geom. Anal. 4 (1994), no. 1, 91–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement